# SDR TSAA1153009

- Difficulty date: August 10, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,297 hours, 60,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND A 2.5" CRACK ON THE RT SIDE FUSELAGE AT BS 360+4, BELOW STRINGER 14R. THE CRACK WAS REPAIRED IAW ENGINEERING CHANGE ORDER 3824, SB 737-53A1177 REV 6 & SRM 53-30-03, FIGURE 48.
